# SDR P5CA2012121200046

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 46,972 hours, 7,494 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101543
- Part serial: 2777001
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION IN CVG MAINTENANCE FOUND THE NR 2 ENGINE INLET NOSE COWL LEADING EDGE DENTED (SUSPECTED BIRD STRIKE) AT APPROX 12 O' CLOCK POSITION MEASURING 7.750 INCHES IN LENGTH X 3.0 INCHES WIDTH AND 0.2 INCH DEPTH.  AFTER DETAIL VISUAL INSPECTION (10X MAGNIFYING GLASS) IT WAS VERIFIED THAT NO SHARP CREASES AND/OR CRACK CONDITION EXISTS.  INLET COWL P/N: 224-2101-543 S/N:2777001.  DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.
